# SDR YENA2019083025485

- Difficulty date: August 25, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 7520
- Aircraft time: 10,889 hours, 3,607 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A9172RP
- Condition: Failed
- Part time: 61,612 hours, 21,796 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1468,  DURING OPS CHK PER TC# A320-25-62-47-400-001-A WO # 1011184 FOUNG EPSU BATT OF FWD L (10WL), EPSU BATT OF MIID L (15WL) AND ESCAPE SLIDE AFT LH AT FAULT; R & R EPSU BATT AT FWD L, MID L &  AFT L. R/R AFT L (13WL) EPSU. R/R AFT LEFT ESCAPE SLIDE. ALL FAULT CLEARED. ALL IAW AMM 25-62-44 & 33-51-38.
